# SDR SWAA2025031806259

- Difficulty date: March 17, 2025
- Submitted: March 18, 2025
- Operation: Air carrier
- Aircraft: N8750Q
- Make and model: Boeing 737-8
- Aircraft serial: 61872
- Aircraft time: 12,336 hours, 5,931 cycles
- System (JASC): 2600 · Fire Protection System
- Part: Control Panel
- Condition: Warning Light
- Location: Zone 200
- Stage of operation: TO
- How discovered: V
- Nature of condition: J, O
- Precautionary procedure: D

## Discrepancy

AT 105 KNOTS DURING TAKEOFF GOT FIRE WARNING AND MASTER CAUTION LTS AND FIRE WARNING BELL. REJECTED THE TAKEOFF. AT 105 KNOTS DURING TAKEOFF GOT FIRE WARNING AND MASTER CAUTION LTS AND FIRE WARNING BELL. REJECTED THE TAKEOFF DID NOT SEE AND ENGINE OR APU FIRE HANDLE ILLUMINATED. FIRE TRUCK VISUALIZE CONFIRMS NO FIRE. <[01] 01 - REMOVED AND REPLACED PER [AMM 26-00-01-400-801-MAX (ENGINE AND APU FIRE CONTROL PANEL INSTALLATION - PERMANENT)] ETOPS VERT # E043737.
